# SDR AALA20030113

- Difficulty date: January 24, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: 1608565
- Condition: Defective
- Location: Main Fuel Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1371 - EN ROUTE ORD-XNA ON TAKEOFF, HAD SEVERAL REPORTS OF FUEL STREAMING OFF RIGHT WING.  NO NOTICEABLE DIFFERENCE IN FUEL QUANTITY NOTED.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN TANK OVERFLOW VALVE.  (M)
